# SDR N6WA20140623001

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,294 hours, 16,516 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR HANDLE COVER HAS LOOSE HOOK AND LOOP.  ADHERED HOOK AND LOOP STRIP IAW AMM 51-22-61.
